I'm 82 years old. I cry very easily for no reason. I've been on this medication about 2 weeks. Not sure if this medication could be why.
Yes, talk to your Dr. You didn't say why your were prescribed this drug and it has many uses. It can effect the emotions. I'm not a medical professional but I'm concerned for you. It's supposed to make you feel better, not worse. Check in with your Doc and let us know.
4N Substances aka Frenchie
- Pramipexole Information for Consumers
- Pramipexole Information for Healthcare Professionals (includes dosage details)
- Side Effects of Pramipexole (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Apr 2010 • 2 answers
Posted 9 May 2011 • 2 answers
Posted 20 Jul 2013 • 1 answer
Posted 19 Nov 2014 • 3 answers
Medication - After being on Prozac 40mg for three weeks is it normal to still have crying spells and
Posted 24 Mar 2015 • 3 answers